Sorry I WOULDN'T your taking it was short term. Iwouldn't take any more though.
Sorry but I am not sure about your answer. Would you be worried or not ?
Thats a good idea, VL is gotten from the PCR, a simple blood test. I would worry to much about prednisone, The kind I was on was taken daily for almost a year. Antiobiotics aren't usually a problem.
What is it PCR/TMA ? usually I just do VL test.
Do you know if antibiotics like Chipro can raise ALT ? I am asking because I took that parallel to the prednisone and ALT increase from around 45 to around 90.
I will take your advice and test VL next week.
I have taken prednisone on and off for years at the tapering dose you are discribing. I needed it dermatology issues.
Since rashes are a possible sx, I discussed it with my hepatologist and she said that it would be ok to take that small short term dose on tx.
Before HCV, it was my treatment of choice for my skin issues, but because it suppresses the immune system, I now consider it a treatment of last resort.
You are still UND, so it seems there was no negative impact on your tx. Congratulations on that :-) I hope to get to that point too!
I don't think prednisone can benefit your HCV treatment. If it is absolutely necessary then you have to take it and hope for the best. I question whether you're in a situation which demands prednisone. If you don't need it then don't take it but if you are taking prednisone, do taper your dose rather than stopping cold turkey. Sudden prednisone withdrawal can be very dangerous so be careful. There is no upside in agonizing over whether it may have negatively impacted your treatment. If you are really that anxious about it then you might consider getting a PCR/TMA test and see if you're still undetectable. My guess is - if you remained undetectable throughout the prednisone then you are probably OK.
I took in the recent months 4 sessions with Prednisone , each session: 5 days, going sown from 5 capsules 20 mg onto 1 capsule in the 5'th last day, the sessions were from: 4 July, 25 July, 9 Aug, 11 Oct. all in 2008.
Do you think those sessions may cause any negative impact on the treatement with the Peg + Riba ? Just asking again since I am worried.
jack not if it was short term, Some live with it. i am having super bad sinus infections right now also.
Stop worrying, it serves no purpose! You are UND! and thaat is great news! Concentrate on that!
The Prednisone I took in combination with antibiotics finally eliminate my sinus infection (it was a side of the treatement and I have suffered a lot from that), since then I don't have any more the sinus problem and don't have anymore fever (only once in few days), so I am not using any more Paracetamol or other fever reducer.
My last blood test looks OK , didn't test VL (I am UND since week 8), Bilirubin stay low, but ALT raised from 46 onto 92 (was around 220 at the begining of the treatement).
Do you think I caused any damage to the treatement effectivenes by that I took Prednisone ? Is there any way to see if I caused any damage ?
I concur about the Advil, you can also overdose on Advil, please be very careful. Does your doctor know your taking that much ibuprofen?
agrees WOW! Agrees talk about liver damage!
10 - 12 Advil a day? Wow - not the recommended dosage and very hard on the liver. I would not advise that dosage to anyone regardless of hepc.
Prendisone gives you energy, helps you breath better, I was on it after my accident and started last tx with it. I took it for a ruptured adrenal gland and lung issues.
Short term it does give you energy and helps with many things, long term my understanding is can cause a lot of other damage. I know it took a long time to be weaned from it, For me it was a long time, Adrenals are little glands that control a lot.
Best wishes and good luck
"I believe I've read here that prednisone reduces your chances of SVR because it supresses the immune system thereby undoing interferon's effect. No wonder it makes you feel good. "
If you were truly UND it won't affect you at all however if you were not it could cause a relapse. Either way - that late in the game the chance is your fate was already decided.
But for people just beginning treatment - prednisone is a very big no-no if at all possible.
I took prednisone & imuran the whole time I was in tx. I stayed very ill the whole time also but have been SVR for over 2 yrs now.
I believe I've read here that prednisone reduces your chances of SVR because it supresses the immune system thereby undoing interferon's effect. No wonder it makes you feel good.
Fever don' t hurt but very hard to function with it.
I have noticed that prednisone just make this all fever to dissapear.
I don't know about the prednisone, I am sure someone else can answer about that. But i had a fever for a good amount of my 6 months of treatment and I stayed on it. I sometimes took up to 10 to 12 Paracetamol or advil a day. My fever turned into Plueresy at the end of treatment. I guess what I am trying to say is the fever won't hurt you as far as I know unless you do get Plueresy.